# SDR A6WA201140977

- Difficulty date: September 26, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ACCESS PANEL 699BB CHAFED.  REPAIRED IAW REO 601R-57-60-020.
